# SDR USAA920071115

- Difficulty date: November 1, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 30,856 hours, 11,714 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC6 CHECK - CORROSION ON CABIN FLOORBOARD 221FF, BS 709 / FR 16 - BS 808 / FR 20, +Y1292 TO +Y1732.  REPLACED CABIN FLOORBOARD 221FF, BS 709 / FR 16 - BS 808 / FR 20, +Y1292 TO +Y1732 IAW A320 SRM 51-72-11.
